AURA Takes you to the home page
 

Aberdeen University Research Archive >

Browsing by Subject QA Mathematics

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 17 of 17
Issue DateTitleAuthor(s)
Jul-2012An algebraic approach to the radius of comparisonBlackadar, Bruce; Robert, Leonel; Tikuisis, Aaron P.; Toms, Andrew S.; Winter, Wilhelm; University of Aberdeen, Natural & Computing Sciences, Computing Science
Apr-2009An algebraic model for chains on ΩBG^pBenson, Dave; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
20-Dec-2009The Burnside ring of fusion systemsDiaz, Antonio; Libman, Assaf; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
1-Aug-2011The Cuntz semigroup of continuous functions into certain simple C*-algebrasTikuisis, A.; University of Aberdeen, Natural & Computing Sciences, Computing Science
2006Extending a result of Ryan on weakly compact operatorsWright, John David Maitland; Saito, K.; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
Sep-2012Generalized hook lengths in symbols and partitionsBessenrodt, Christine; Gramain, Jean-Baptiste; Olsson, Jørn B.; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
1-Sep-2011The gluing problem in the fusion systems of the symmetric, alternating and linear groupsLibman, Assaf; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
1-Feb-2011Hilbert C*-modules over a commutative C*-algebraRobert, L.; Tikuisis, A.; University of Aberdeen, Natural & Computing Sciences, Computing Science
Nov-2012Loop space homology associated with the mod 2 Dickson invariantsLevi, Ran; Seeliger, Nora; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, School of Natural & Computing Sciences
Nov-2012Loop space homology associated with the mod 2 Dickson invariantsLevi, Ran; Seeliger, Nora; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences; University of Aberdeen, School of Natural & Computing Sciences
19-Oct-2010Median Independent Inequality OrderingsAbul Naga, Ramses Hani; Yalcin, Tarik; University of Aberdeen, Business School, Economics
Feb-2013Modules of constant Jordan type with small non-projective partBenson, David John; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
2008On the regularity conjecture for the cohomology of finite groupsBenson, David J.; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
Jun-2013A QBF-based Formalization of Abstract Argumentation SemanticsArieli, Ofer; Caminada, Martin W.A.; University of Aberdeen, School of Natural & Computing Sciences, Computing Science
Dec-2009Segal's conjecture and the Burnside rings of fusion systemsDiaz, Antonio; Libman, Assaf; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
Mar-2014Spectral synthesis in the multiplier algebra of a C_0(X)-algebraArchbold, Robert J.; Somerset, Douglas W B; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
10-Jul-2009Wreath products and representations of p-local finite groupsCastellana, Natalia; Libman, Assaf; University of Aberdeen, School of Natural & Computing Sciences, Mathematical Sciences
Showing results 1 to 17 of 17

 


The University of Aberdeen
King's College
Aberdeen
AB24 3FX
Tel: +44 (0)1224-272000